# SDR DALA2021011100161

- Difficulty date: December 30, 2020
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 832 DAMPER DOES NOT PASS TEST.  CORRECTIVE ACTION: REPLACED DAMPER, PER AMM 52-13-14-400-001-B AND 52-13-14-000-001-B.
